# SDR DKAA98015

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810RA
- Make and model: Amd FALCON20C5
- Aircraft serial: 81
- System (JASC): 2720 · Rudder Control System
- Part: Trim Switch
- Part number: 1250B
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE FROM CAPTAINS TRIM SWITCH RIGHT AFTER START.  TRIM WAS NEVER ACTIVATED BUT IT WAS AUDIBLY 'RUNNING AWAY'.  REPLACED CAPTAIN CONTROL TAILPLANE TRIM SWITCH AND ASSOCIATED WIRING.  SYSTEM OPERATIONAL CHECKS GOOD IAW MM 27-40.  AIRCRAFT RETURNED TO SERVICE.  (M)
